Advertisement

Martingales et intégrabilité de X log+X d'aprè

  • R. F. Gundy
  • F. Chersi
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 124)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    D.L. BURKHOLDER "Successive Conditional Expectations of an Integrable Function", Ann. Math. Statist., vol. 33, 1962, p. 887–893.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Y.S. CHOW "Martingales in a σ-Finite Measure Space Indexed by Directed Sets", Trans. Amer. Math. Soc., vol. 97, 1960, p. 254–285.MathSciNetzbMATHGoogle Scholar
  3. [3]
    J.L. DOOB "Stochastic Processes", Wiley, 1953.Google Scholar
  4. [4]
    R.F. GUNDY "The Martingale Version of a Theorem of Marcinkiewicz and Zygmund", Ann. Math. Statist., vol. 38, 1967, p. 725–734.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    P.A. MEYER "Probabilités et Potentiel", Hermann, 1966.Google Scholar
  6. [6]
    E.M. STEIN "Note on the Class L log L", Studia Math., vol. 32, 1969.Google Scholar
  7. [7]
    A. ZYGMUND "Trigonometric Series" vol. II, Cambridge, 1959.Google Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • R. F. Gundy
  • F. Chersi

There are no affiliations available

Personalised recommendations